Parkinson's Movement

Problems experienced while on Requip XL?

I tak 6mg of Requip daily and thought I did not have any problems with this. However, I am now wondering whether cramps, etc. in my lower legs, etc. can be attributed to Requip?

I would be grateful to know of any problems people have experienced whilst taking Requip, however minor, before I keep my next hospital appointment.

6 Replies
oldestnewest

Unlikely Court. Cramps can be PD and Requip should help. Statins can cause this though.

Reply

Court, Before I started taking meds I experienced lower leg cramps, but determined that they were caused mostly by failure to hydrate properly. After starting a 3mg per day Requip regimen, cramps have not been a problem.

Reply

Hydration, as ronn states, plus exercise. I had cramps before I started biking. Haven't had any for a long time. See pedalingforparkinsons.org

Reply

EXTREME DEBILATING NAUSEA, SWELLING THAT LEFT PERMANENT MARKS ON MY ANKLES, GAINED 40 LBS, OCD BEHAVIORS INCLUDING SHOPPING, COMPUTER GAMES AND SEXUAL. NOT FOR EVERYONE!

Reply

Do you take anything else court,6mg is a very small amount ,if thats all you take its sub theraputic anyway and if diagnosed 5 years,I think you said,likely that you may need more ,the discomfort could be dystonia.Works well for me but tolerability is a big issue for many. Good luck.

Reply

I also take Stalevo 100mg 5 times a day. Have an appointment soon so will see if they review my tablets.

Reply

You may also like...